# SDR DALA2025022401432

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 84,477 hours, 10,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Warning Light
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CLASS 1 EPSU (19WL) BCCR FAULT MESSAGE. CORRECTIVE ACTION: REMOVED AND REPLACED EPSU (FIN:19WL, P/N:3214-62-10 SN: 187003) PER A330 AMM 33-51-38. OK FOR SERVICE. (0826108)
